# SDR UALA2010081202940

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 42,310 hours, 16,589 cycles
- Engine: Iae V2522A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202005
- Part serial: 5871
- Condition: Faulted
- Location: Right Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TANK PUMP 1 FAULT, RTFL.  REPLACED R TANK PUMP 2 PER MM.  ACCOMPLISHED OPERATIONAL TEST OF RIGHT TANK 1 & 2 PER AMM.  BOTH PUMPS OP NORMAL.
